# SDR RAIA00107022

- Difficulty date: July 7, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION FORWARD OF FUSELAGE FRAME 17 AT LEFT BL 18.  MAINTENANCE REPAIRED DIGITAL FORWARD OF FUSELAGE FRAME 17 AT LEFT BL 18 IAW EMBRAER ENGINEERING ORDER GST-2322/01.
